# SDR SWIA201333013

- Difficulty date: March 13, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 37,196 hours, 48,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE MAIN CABIN DOOR BURNED OUT.  (FLT 7391)  RELAMPED EMERGENCY LIGHT.
